# SDR DALA2024052205422

- Difficulty date: August 26, 2022
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 92,483 hours, 17,520 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 OUTBD OF RT MLG HAS BOLT PUNCTURE. CORRECTIVE ACTION: ARRIVAL PNL 651TB OUTBD OF RT MLG REPAIRED AS PER B767-400 SRM 57-51-01-2R-2. (9100304)
